# SDR IPXA2019062143577

- Difficulty date: June 21, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 73,822 hours, 11,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Door Girt Bar
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT DOOR DISARMED LIGHT CAME ON AFTER LANDING, EVEN THOUGH THE DOOR WAS ARMED.   R & R GIRT BAR SWITCH IAW AMM 52-11-02.  OPS TESTED GOOD. IAW AMM 52-70-00 (501) 700-801 (D).
